# SDR VNAA2022112099911

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 25,945 hours, 19,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Actuator
- Part number: 600102461
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTE DOOR ACTUATOR SPRING ON THE RH WING OTBD FLAP MIDDLE HINGE BOX IS CORRODED.

CORRECTIVE ACTION: 
INSTALLED NEW SERVICEABLE BUTE DOOR ACTUATOR SPRING ON RH WING OTBD FLAP MIDDLE HINGE BOX IAW CRJ700 AMM 57-54-02-400-804-A01
